# SDR C2XA98CL043

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17728
- Make and model: Emb EMB-120RT
- Aircraft serial: 120182
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: EVAC2322C2
- Condition: Failed
- Location: Rt A/C Bay
- Part time: 15,690 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

CLE - FLT 3204 - CREW REPORTED THAT DURING TAXI OUT THEY OBSERVED SMOKE IN THE COCKPIT AND CABIN, AIRCRAFT RETURNED TO THE GATE WITHOUT FURTER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE RIGHT GROUND COOLING FAN IAW EMB-120 MM 21-51-03.  OPERATIONAL CHECKS WERE SATISFACTORY, AIRCRAFT RELEASED FOR SERVICE.  (M)
